International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 413-414
Note on quasi-bounded sets
Department of Mathematics, Washington State University, Pullman 99164-2930, Washington, USA
Received 14 November 1990
Copyright © 1991 Carlos Bosch et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that a union of two quasi-bounded sets, as well as the closure of a
quasi-bounded set, may not be quasi-bounded.